See Alike in...

Alike App

Browser

Willb

813d

How is everyone? I'm currently in the epilepsy monitoring unit running a study and changing medicines (-briviact and -depakote, but +gabapentin. Anyone else struggle with side effects or tried these medications? I've tried so many medicines/ therapies and I'm still dealing with side effects and seizures (honestly I don't know what is worse at the moment).

Top reply
    • Willb

      799d

      Yes, I have a VNS currently

    • Willb

      799d

      Yes, I have a VNS currently

    • jay_

      803d

      I took briviact but it didn’t do anything for me, no side effects but also no help with the seizures. have you looked into VNS?

    • Willb

      810d

      Thank you for your input. I'm sorry that you had to/ have to deal with all of that. Especially if it is a medicine that you do not have the luxury to discontinue.

    • Nimbus

      810d

      I take depacon. The side effects are not fun. I suffer from stomachaches, dizziness and visual disturbance

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion